# SDR DXTA2025032102738

- Difficulty date: March 17, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 7,923 hours, 6,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shroud
- Condition: Loose
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED A HUMMING AND VIBRATION THAT WE COULD FEEL IN THE FLOOR AT HIGHER SPEEDS. SPECIFICALLY BETWEEN 290 TO 315 KTS. THE HUMMING DID NOT SEEM TO BE RELATED TO A SPECIFIC ALTITUDE, BUT MORE TO AN AIRSPEED RANGE.  THE AIRCRAFT DID NOT HANDLE ADVERSELY AND OTHERWISE OPERATED NORMALLY. THE POST FLIGHT INSPECTION DID NOT REVEAL ANY STRUCTURAL ISSUES. CORRECTIVE ACTION; PERFORMED AIRCRAFT NOISE AND VIBRATION INSPECTION. FOUND LH IB RAP SHROUD 1 VERY LOOSE IN MULTIPLE AREAS IN COMPARISON TO RH SIDE WHICH IS TIGHT AGAINST THE FLAP. REMOVED AND REPLACED LH IB FLAP SHROUD PANEL IAW PHENOM 300AMM 57-54-00/400.
